Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 27, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 18, 2015, 5:14 AM CDT for 5 counties in Wisconsin. It was in force for 46 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2015, 5:14 AM CDT (10:14 UTC)
- Expired
- Jul 18, 2015, 6:00 AM CDT
- In force
- 46 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Calumet County, WI, Outagamie County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 56 km from the middle of the area, began a volume at 10:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 5:17 AM CDT | TSTM WND DMG | Northport, WI | COUPLE TREES DOWN AROUND HWY 54 NEAR NORTHPORT. TIME ESTIMATED BY RADAR. |
| Jul 18, 5:30 AM CDT | TSTM WND GST 47 | Clintonville, WI | |
| Jul 18, 5:35 AM CDT | TSTM WND GST 60 | Sw Oshkosh, WI | |
| Jul 18, 5:40 AM CDT | TSTM WND GST 46 | Appleton, WI | |
| Jul 18, 5:41 AM CDT | TSTM WND DMG | Oshkosh, WI | 14 VENDOR TENTS OVERTURNED AT ROCK USA..1 INJURED |
| Jul 18, 5:41 AM CDT | TSTM WND DMG | Oshkosh, WI | 14 VENDOR TENTS OVERTURNED AT ROCK USA...3 INJURED. UPDATED FOR 2 MORE INJURIES. |
| Jul 18, 5:41 AM CDT | TSTM WND GST 66 | Oshkosh, WI | |
| Jul 18, 5:48 AM CDT | TSTM WND GST 58 | Neenah, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 3:56 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.2 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 752 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1510 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
331
WUUS53 KGRB 181014
SVRGRB
WIC015-087-135-137-139-181100-
/O.NEW.KGRB.SV.W.0027.150718T1014Z-150718T1100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
514 AM CDT SAT JUL 18 2015
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN...
WAUPACA COUNTY IN NORTHEASTERN WISCONSIN...
EASTERN WAUSHARA COUNTY IN CENTRAL WISCONSIN...
OUTAGAMIE COUNTY IN NORTHEASTERN WISCONSIN...
WESTERN CALUMET COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 600 AM CDT
* AT 512 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHWEST OF EMBARRASS TO NEAR FREMONT TO
NEAR GREEN LAKE...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR... NEW
LONDON...CLINTONVILLE...EMBARRASS AND RUSH LAKE AROUND 525 AM CDT.
APPLETON...MENASHA AND OSHKOSH AROUND 545 AM CDT.
KAUKAUNA...LITTLE CHUTE...KIMBERLY AND DARBOY AROUND 555 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
GREENVILLE...METZ...NORTHPORT...ADAMS BEACH...MANAWA...BOOM BAY...
RIVERMOOR...OMRO...HORTONVILLE AND WOLF RIVER BOTTOMS WILDLIFE AREA.
PEOPLE ATTENDING ROCK USA AND EAA SHOULD SEEK SAFE SHELTER
IMMEDIATELY!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4390 8889 4398 8889 4398 8908 4468 8900
4468 8861 4459 8861 4458 8825 4394 8834
4394 8840 4389 8840
TIME...MOT...LOC 1012Z 280DEG 40KT 4473 8889 4429 8895 4384 8901
HAIL...<.75IN
WIND...60MPH
$$
KIECKBUSCH3 follow-up statements
586
WWUS53 KGRB 181030
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
530 AM CDT SAT JUL 18 2015
WIC015-087-135-137-139-181100-
/O.CON.KGRB.SV.W.0027.000000T0000Z-150718T1100Z/
WINNEBAGO WI-WAUPACA WI-WAUSHARA WI-OUTAGAMIE WI-CALUMET WI-
530 AM CDT SAT JUL 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR WINNEBAGO...EASTERN WAUPACA...EASTERN WAUSHARA...OUTAGAMIE AND
WESTERN CALUMET COUNTIES...
AT 528 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR EMBARRASS TO 7 MILES EAST OF FREMONT TO NEAR RUSH
LAKE...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
APPLETON...MENASHA AND OSHKOSH AROUND 545 AM CDT. LITTLE
CHUTE...KIMBERLY AND DARBOY AROUND 550 AM CDT. KAUKAUNA AROUND 555
AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
GREENVILLE...METZ...NORTHPORT...ADAMS BEACH...BOOM BAY...RIVERMOOR...
OMRO...HORTONVILLE...WOLF RIVER BOTTOMS WILDLIFE AREA AND EAA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THOSE CAMPING FOR ROCK USA OR EAA SHOULD TAKE COVER IMMEDIATELY.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4390 8889 4398 8889 4398 8897 4468 8882
4468 8861 4459 8861 4458 8825 4394 8834
4394 8840 4389 8840
TIME...MOT...LOC 1028Z 279DEG 42KT 4470 8865 4426 8872 4391 8871
HAIL...<.75IN
WIND...60MPH
$$
KIECKBUSCH507
WWUS53 KGRB 181040
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
540 AM CDT SAT JUL 18 2015
WIC015-087-135-137-139-181100-
/O.CON.KGRB.SV.W.0027.000000T0000Z-150718T1100Z/
WINNEBAGO WI-WAUPACA WI-WAUSHARA WI-OUTAGAMIE WI-CALUMET WI-
540 AM CDT SAT JUL 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR WINNEBAGO...EASTERN WAUPACA...EASTERN WAUSHARA...OUTAGAMIE AND
WESTERN CALUMET COUNTIES...
AT 538 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR NAVARINO WILDLIFE AREA TO NEAR MENASHA TO 6 MILES
OSHKOSH...MOVING EAST AT 50 MPH.
A TRAINED WEATHER SPOTTER REPORTED WIND GUSTS TO 60 MPH ON THE
SOUTHWEST SIDE OF OSHKOSH AT 535 AM CDT.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
APPLETON AROUND 545 AM CDT.
LITTLE CHUTE...KIMBERLY AND DARBOY AROUND 550 AM CDT.
KAUKAUNA AROUND 555 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
GREENVILLE...METZ...NORTHPORT...ADAMS BEACH...BOOM BAY...RIVERMOOR...
OMRO...HORTONVILLE...WOLF RIVER BOTTOMS WILDLIFE AREA AND EAA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4390 8889 4398 8889 4398 8897 4468 8882
4468 8861 4459 8861 4458 8825 4394 8834
4394 8840 4389 8840
TIME...MOT...LOC 1038Z 279DEG 42KT 4468 8848 4424 8854 4389 8854
HAIL...<.75IN
WIND...60MPH
$$
KIECKBUSCH024
WWUS53 KGRB 181053
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
553 AM CDT SAT JUL 18 2015
WIC135-137-181102-
/O.CAN.KGRB.SV.W.0027.000000T0000Z-150718T1100Z/
WAUPACA WI-WAUSHARA WI-
553 AM CDT SAT JUL 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAUPACA AND EASTERN
WAUSHARA COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4391 8876 4401 8877 4459 8866 4458 8825
4394 8834 4394 8840 4389 8840
TIME...MOT...LOC 1052Z 280DEG 40KT 4466 8829 4422 8836 4387 8836
$$
WIC015-087-139-181100-
/O.CON.KGRB.SV.W.0027.000000T0000Z-150718T1100Z/
WINNEBAGO WI-OUTAGAMIE WI-CALUMET WI-
553 AM CDT SAT JUL 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR WINNEBAGO...OUTAGAMIE AND WESTERN CALUMET COUNTIES...
AT 552 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR PULASKI TO NEAR DARBOY TO 7 MILES NORTHEAST OF
FOND DU LAC...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
WINNEBAGO...OUTAGAMIE AND WESTERN CALUMET COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS...GREENVILLE...SHIOCTON...SEYMOUR...RIVERMOOR...
OMRO...NEENAH...FISK...HORTONVILLE...DEER CREEK WILDLIFE AREA AND
WOLF RIVER BOTTOMS WILDLIFE AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4391 8876 4401 8877 4459 8866 4458 8825
4394 8834 4394 8840 4389 8840
TIME...MOT...LOC 1052Z 280DEG 40KT 4466 8829 4422 8836 4387 8836
HAIL...<.75IN
WIND...60MPH
$$
KIECKBUSCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 2:36 AM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jul 18, 2:36 AM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 236 AM CDT SAT JUL 18 2015 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND SUNDAY ISSUED AT 236 AM CDT SAT JUL 18 2015 FOCUS WILL BE ON SVR TSTMS POTENTIAL EARLY THIS MORNING...AND AGAIN DURING THE AFTERNOON AND EVENING. BOW ECHO MOVG THROUGH WEST CENTRAL WI IS EXPECTED TO REACH MARATHON AND WOOD COUNTIES SHORTLY AFTER 08Z...AND SHOULD CONTINUE TO SHIFT EAST (PER CURRENT MOVMT AND CORFIDI VECTORS) INTO PARTS OF NE/EC WI BY DAYBREAK. INSTABILITY IS NOT AS STRONG FARTHER EAST...BUT THE APPROACH OF A H8 WARM FRONT AND ASSOC ELEVATED INSTABILITY MAY SUPPORT A MARGINAL SVR THREAT SOUTH OF A LINE FROM RRL-MNM THROUGH 12Z. WILL SEE IF MCS MAINTAINS ITS INTENSITY OVER THE NEXT HOUR OR SO...AND SEE IF A SVR TSTM WATCH WILL BE NEEDED FARTHER EAST THAN THE CURRENT ONE OVER MARATHON/WOOD/PORTAGE. MCS SHOULD CLEAR THE AREA EARLY ENOUGH IN THE DAY TO ALLOW STRONG INSTABILITY TO DEVELOP IN ADVANCE OF A COLD FRONT THIS AFTERNOON AND EARLY EVENING. DAYTIME HEATING COMBINED WITH DEW POINTS IN THE UPPER 60S AND LOWER 70S WILL BOOST HEAT INDICIES TO AROUND 100 IN WAUSHARA COUNTY...WITH 90S ELSEWHERE IN C/NE/EC WI. WILL CONTINUE THE HEAT ADVISORY FOR WAUSHARA COUNTY. ANOTHER ROUND OF STRONG TO SEVERE TSTMS IS ANTICIPATED...PROBABLY SHIFTING THROUGH THE CWA FROM WEST TO EAST DURING THE 21Z-03Z TIME FRAME. WILL HAVE LIKELY POPS OVER THE CWA DURING THIS TIME FRAME. TSTMS SHOULD END OVERNIGHT AS THE COLD FRONT SHIFTS EAST. PARTLY CLOUDY AND LESS HUMID CONDITIONS ARE ANTICIPATED ON SUNDAY AS A WEAK RIDGE OF HIGH PRESSURE ARRIVES. .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY ISSUED AT 236 AM CDT SAT JUL 18 2015 GENERALLY LOW AMPLITUDE UPPER LEVEL FLOW IS EXPECTED DURING THIS PART OF THE FORECAST...MAKING PRECIPITATION FORECASTING THE MAIN CHALLENGE. DIFFERENCES AMONG THE MEDIUM RANGE MODELS LED TO A BLEND THAT YIELDS MAINLY SLIGHT CHANCE POPS SCATTERED THROUGHOUT THE LONG TERM. WEDNESDAY NIGHT THROUGH THURSDAY SEEMS TO BE THE EXCEPTION...WITH MOST OF THE MODELS INDICATING MEASURABLE RAINFALL WITH THE APPROACH OF A SURFACE FRONT AND AN UPPER LEVEL SHORT WAVE. TEMPERATURES SHOULD BE CLOSE TO NORMAL THROUGHOUT THE UPCOMING WORK WEEK. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 958 PM CDT FRI JUL 17 2015 VFR CONDITIONS FOR THE REGION EARLY THIS EVENING AS WEAK HI PRES MOVES OVER THE STATE. PATCHY FOG WITH MVFR VSBY POSSIBLE IN HUMID AIRMASS MID-EVENING BUT BIGGER CONCERN IS LOWER CIGS AND VSBYS ASSOCIATED WITH SHOWERS/STORMS THAT COULD MOVE INTO CENTRAL WISC BY 09Z OR 10Z. COMPLEX OF SHOWERS/STORMS CURRENTLY OVER W MINN MOVING E...THEN ESE AS THEY MOVE ACROSS WISC. && .GRB WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR WIZ045. && SHORT TERM.....KIECKBUSCH LONG TERM......MG AVIATION.......JKL
Hazardous weather outlook, Jul 18, 2:59 AM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 259 AM CDT SAT JUL 18 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-190800- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 259 AM CDT SAT JUL 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A LINE OF THUNDERSTORMS MAY PRODUCE SPOTTY WIND DAMAGE AND BRIEF TORRENTIAL RAINFALL SOUTH OF A LINE FROM MERRILL TO MARINETTE EARLY IN THE MORNING. THESE STORMS SHOULD SHIFT EAST EARLY ENOUGH TO ALLOW STRONG HEATING TO OCCUR DURING THE DAY. THE RESULTING STRONG INSTABILITY SHOULD ALLOW SEVERE THUNDERSTORMS TO REDEVELOP AHEAD OF A COLD FRONT DURING THE LATE AFTERNOON AND EARLY EVENING. DAMAGING WINDS...LARGE HAIL AND TORRENTIAL RAINFALL WILL BE THE PRIMARY THREATS WITH THESE STORMS. VERY WARM AND HUMID CONDITIONS ARE ALSO EXPECTED THIS AFTERNOON... WITH HEAT INDEX VALUES RISING WELL INTO THE 90S IN CENTRAL...FAR NORTHEAST AND EAST CENTRAL WISCONSIN. HEAT INDICES MAY REACH 100 IN WAUSHARA COUNTY...WHERE A HEAT ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT INTO TUESDAY...AND AGAIN WEDNESDAY NIGHT INTO THURSDAY...BUT IT IS TOO EARLY TO DETERMINE IF THEY MIGHT BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND THIS EVENING. LMZ521-522-541>543-190800- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 259 AM CDT SAT JUL 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT PATCHY DENSE MARINE FOG IS POSSIBLE ON LAKE MICHIGAN AS A VERY HUMID AIR RESIDES OVER THE REGION. STRONG THUNDERSTORMS WITH GUSTY WINDS AND BRIEF HEAVY RAINFALL WILL AFFECT THE REGION EARLY THIS MORNING. ADDITIONAL STRONG OR SEVERE THUNDERSTORMS ARE POSSIBLE DURING THE LATE AFTERNOON AND EVENING HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PATCHY DENSE MARINE FOG MAY LINGER INTO SUNDAY...ESPECIALLY ON LAKE MICHIGAN. THUNDERSTORMS ARE POSSIBLE ON TUESDAY...AND AGAIN ON THURSDAY... BUT IT IS TOO EARLY TO DETERMINE IF THEY MIGHT BE SEVERE. KIECKBUSCH/MG
In the hours before
Local storm report, Jul 18, 4:53 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
453 AM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM TSTM WND GST PLOVER 44.45N 89.53W
07/18/2015 M46 MPH PORTAGE WI CO-OP OBSERVER
&&
SACLocal storm report, Jul 18, 4:54 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
454 AM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 AM TSTM WND DMG STEVENS POINT 44.51N 89.56W
07/18/2015 PORTAGE WI LAW ENFORCEMENT
TREES AND POWERLINES DOWN IN CITY.
&&
SACLocal storm report, Jul 18, 4:55 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
455 AM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 AM TSTM WND DMG JUNCTION CITY 44.58N 89.75W
07/18/2015 PORTAGE WI LAW ENFORCEMENT
TREES DOWN IN CITY.
&&
SACLocal storm report, Jul 18, 5:00 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
500 AM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 AM TSTM WND GST WAUTOMA 44.06N 89.28W
07/18/2015 M49.00 MPH WAUSHARA WI AWOS
&&
SACLocal storm report, Jul 18, 5:01 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
501 AM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 AM TSTM WND DMG 4 N MOSINEE 44.84N 89.69W
07/18/2015 MARATHON WI LAW ENFORCEMENT
TREES ON ROAD.
&&
SACLocal storm report, Jul 18, 5:04 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
504 AM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 AM TSTM WND GST WILD ROSE 44.18N 89.25W
07/18/2015 M49 MPH WAUSHARA WI MESONET
&&
SACThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 3:11 AM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon, Portage, Wood | 64 min |
| Jul 18, 4:15 AM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Menominee, Portage, Shawano, Waupaca and 2 more | 60 min |
| Jul 18, 5:47 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Kewaunee, Manitowoc, Outagamie, Shawano and 1 more | 58 min |
| Jul 18, 6:07 AM CDT | Special Marine Warning | GRB | 83 min | |
| Jul 18, 6:34 AM CDT | Special Weather Statement | GRB | Marinette | 86 min |
| Jul 18, 6:53 AM CDT | Special Marine Warning | GRB | 22 min | |
| Jul 18, 7:12 AM CDT | Special Marine Warning | GRB | 63 min | |
| Jul 18, 10:01 AM CDT | Beach Hazards Statement | GRB | Door, Kewaunee, Manitowoc | 10 hr |
| Jul 18, 10:56 AM CDT | Small Craft Advisory | GRB | 10 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.